# SDR QXEA200400578

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,136 hours, 21,735 cycles
- Engine: Pwa PW123D
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2279 AUTOFEATHER DID NOT ARM DURING TAKEOFF. PERFORMED AUTOFEATHER CHECK IAW FSM 3-146. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
